# SDR C77A20130627004

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,682 hours, 8,927 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Zone 700
- Part time: 15,682 hours, 8,927 cycles
- Component: Landing Gear
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG ATTACH POINT FOR RETRACT ACTATOR HAS A MIGRATING BUSHING, INBD FACE OF INBD LUG.  REPLACED NLG RETRACT ACTUATOR FITTING INBD BUSHING IAW ED-LLI-10-0008 AND EO E17X-3200-007, REV IR.
